MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK BICEPS IMPLANT SET; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK BICEPS IMPLANT SET; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK BICEPS IMPLANT SET
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 16th june 2025, it was reported by an arthrex employee via email that for an ar-3670, fibertak® biceps implant system, the drill bit welded to the drill guide and was unable to be removed.They tried to use a kocker to hold the drill bit but it did not work.They also tried to use a mallet to back it out but it did not work.This was detected during use in a laterjet procedure on (b)(6) 2025.The procedure was completed successfully as another drill guide was opened.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows the drill stuck in the guide drill.It was observed that the distal end of the drill was bent.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure is user error in the device, which can be attributed to misalignment, insertion, and/or excessive force used during prying/leveraging the device during used.

Brand Name
FIBERTAK BICEPS IMPLANT SET
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22508753
Report Number1220246-2025-02874
Device Sequence Number8736225
Product Code MBI
UDI-Device Identifier00888867305427
UDI-Public(01)00888867305427(11)250107(17)291231(10)15369580
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK BICEPS IMPLANT SET
Device Catalogue NumberAR-3670
Device Lot Number15369580
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown